# SDR DALA1310710950

- Difficulty date: November 22, 2011
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 57,604 hours, 43,541 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 591214186
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON THE FUSELAGE TO VERTICAL STABILIZER.  ATTACH ANGLE NEAR STATION 1465.  REPAIR IAW ERA 498016-14.
